This is about my MS appointment yesterday. I am wondering if anyone is taking Balcafen and Klonopin together? (I did call the pharmacy and these are ok taken together)
I took my first doseof Klonopin last night and for the first time in a while I woke up with out awful cramping in my legs. Especially my calves.
My doctor doubled my Trileptal. I was on a very low dose. I am now taking 600 mg a day. I know that is still low. I have not needed advil for face pain all day!
He switched me from Lexapro to Prozac. He said the Prozac will help with stress that he feels may be causing worsening MS symptoms. I am having a difficult time today with seeing double. I will start Prozac this evening.
The doctor said if the Prozac and physical therapy does not work over the next two months he is going to add another MS drug. He did not say what it would be. I didn't know they would have a person take two MS drugs at the same time. I am a little.... A LOT concerend about what is going on.
He is hopeful the combination of Prozac and PT will improve things.
I THINK I had a positive Babinski reflex this time. My toes on my right foot fanned out. My big toe did not pull upward but seem to stay the same. But my toes fanning out was something new. My other foot was fine. Does that sound like a positive Babinski?
I hate to ask too many specific questions because I don't want them to think I am coming in trying to tell them what to do. The doctor was the head of the MS clinic. He is a nice guy but he has a thick accent and I can not always understand him.
I generally see a woman doctor and she is much more personable. I can ask her more specific questions and she is always happy to answer.
So, I go back in 2 months to see if anything is different. If not then we will talk about another MS med. He said he still wanted to keep me on Avonex. He said he would add another medication in addition to Avonex. I have been on A for 9 months now.
Optic Neuritis twice this year. Diagnosed with MS 2-13-2008
Started Avonex 2-2008
Last edited by LATW; 10-04-2008 at 05:49 PM.